# SDR 9508779916

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE EXTERIOR HANDLE FROM THE CLIPS AND THAT THE UPPER LEFT AND RIGHT LATCHES WOULD NOT RELEASE THE TAILCONE.  ALSO, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE USING THE INTERIOR HANDLE.  ADJUSTED THE CLIPS AND RE-RIGGED THE TAILCONE, CHECKED OK.
